Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

167 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Diabetic with TIA. Taking Insulin and Clopilet. Developed joint contractions, Pemphigus. On Dyslone. Is this a proper treatment?

My father is a diabetic patient for the last 35 years and he is bed ridden due to TIA since last 7 months. He is taking insulin and Clopilet A-75. He has developed joint contractions.Nowsince last 20 days, he has developed skin infection (diagnosed as Pemphigus ) and is under treatment with Dyslone (Deflazacort tablet). Initially he was given wyslone tablet. Is the diagnosis proper? Any other medication needed?
Sat, 8 Jun 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,  
Drug/Medication
Treatment/Therapy
Diabetologist 's  Response
Hello,

Pemphigus is a rare skin condition. More common in elderly.
Treatment is similar to skin burns.
I can not confirm the diagnosis as I have not seen the patient.
But I'm concern is steroid treatment.
There may be fluctuation of blood sugar.
In comparison to other steroids Deflazacort has less effect on blood sugars.
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hello sir Good Morning .my brother faces a problem with biopst report it shows that brother face pemphigus vulgaris.please tell me what he can eat in diet what it is the proper diet for pemphigus vulgarus patient We are taking treatment under DR ANURADHA PGI 12CHANDIGART.

doctor1 MD

Hello Doctor, My wife is suffering from Pemphigus from last 8months. She is undergoing treatment and having prednisone and celcept. She started taking Prednisone of 60mg and reducing .25gr monthly. Presently the dosage is 13.5grms. Besides this, she is having celcept 2grms daily with some Vitamin D Tablets. Due to these medicines, her health is getting worst. She already reduced 10kgs and her face is bulging. So, is there any alternative treatment like homeopathy so that she can get cure soon and maintain health.

doctor1 MD

hello sir I am suffering from Pemphigus vugaris from 2010 november taken pulse from jan 2011 to dec 2012,all the blisters stopped after 3 pulses. i have taken pulse therapy(dextroxine) for 12 months, from 2012 january i have been on only medicine but after 6months again blisters in mouth have been developed pain was very severe for that my Dr. has give me Kenecort injection weekly once this i have tried for 2 months still the problem was retained so again one more pulse i have taken. the blisters in the mouth have been healed only for 20days again now i am suffering from mouth blisters please suggest me medicine which will heal quickly.there is severe pain in the mouth not able to eat or talk .properly.Now Iam taking Azoron 50mg once daily and calcium tablet.Is there any other medicine which completely treats this problem.can you suggest any DR who stays in Hyderabad,Andhrapradesh, INDIA.

Recent questions on  Deflazacort

doctor1 MD

Since November 1 I have had an inflammation in the large toe of my right foot and my doctor said it was gout . I have had gout in the past but after taking medication, it went away within a week or 10 days. My last blood test about a month ago...

doctor1 MD

I have sores in my mouth, joint pains , itching for the past few months. Joint pains are in the arms and legs-severe aching. Pain pills are the only thing that relieves the pain. I also have a rash on both feet by the ankle and some on the top of...

doctor1 MD

Hi Doctor, I suffered with sever lower back pain a month back which was diagnosed as Disc Prolapse . He gave some muscle relaxants after which i recovered partially. The pain subsided and currently i am facing difficulty sometimes. There is a...

doctor1 MD

My father is a diabetic patient for the last 35 years and he is bed ridden due to TIA since last 7 months. He is taking insulin and Clopilet A-75. He has developed joint contractions.Nowsince last 20 days, he has developed skin infection (diagnosed as Pemphigus ) and is under treatment with Dyslone (Deflazacort tablet). Initially he was given wyslone tablet. Is the diagnosis proper? Any other medication needed?